# SDR DHLA200587302

- Difficulty date: July 17, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: 27713801
- Condition: Corroded
- Location: Nose Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK INSPECTED NOSE LANDING GEAR REMOVED RED SEAL PER NON-ROUNTINE 009836 FOUND BOLT RUSTED THROUGH AND FELL OFF. LOG PAGE OF B-CHECK 057634
